Hail, Logan
- When
- March 27, 6:00 AM CST
- Where
- Logan County, 3 mi NW of Lehr
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 46.317, -99.400
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Mar 27, 3:45 AM CST, 2 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 345 AM CST SAT MAR 27 2004 .SHORT TERM... LINE OF CONVECTION WITH SEVERE WEATHER HAS BECOME A HEAVY RAIN EVENT. WILL KEEP FLOOD WATCH FOR NORTH CENTRAL AND EASTERN PORTIONS OF SOUTH CENTRAL NORTH DAKOTA THROUGH NOON CST. LINE OF CONVECTION HAS SLOWED AND WILL GO CATEGORICAL POPS THIS MORNING CENTRAL ND AND CHANCE/LIKELY THIS AFTERNOON. HAD BEEN CONCERNED ABOUT THE MENTION OF FREEZING RAIN FAR NORTH...AS SRN CANADIAN CITIES REPORTING FREEZING RAIN. TEMPS IN ND ARE IN THE MID 30S. MAY EDIT WORDING WITH POSSIBLE LOCALES HAVING SOME FREEZING RAIN...BUT WILL BE LAST MINUTE DECISION. HAVE HAD SOME REPORTS TONIGHT OF AROUND AN INCH OF PRECIP SO WILL ASSUME SOME AREAS APPROACHING FLASH FLOOD GUIDANCE. ALREADY ISSUED SMALL STREAM ADVISORY THAT IS IN EFFECT SOUTH CENTRAL. A BREAK TONIGHT IN SHOWERS BUT BROUGHT POPS BACK IN FOR SUNDAY AFTERNOON WITH NEXT SHOT OF COOL AND MOIST AIR MOVES SOUTH AS H500 TROUGH REMAINS OVER THE REGION. ATTEMPTED TO KEEP A CHANCE OF SHOWERS IN FOR SUNDAY NIGHT AND MONDAY WITH CYCLONIC FLOW ALOFT AND RH FIELDS AT MID LEVELS TO SUPPORT...BUT OUT-VOTED. .LONG TERM... LATEST GFS RUN TRENDING COOLER THROUGH NEXT WEEK BUT CONSENSUS WAS TO LOWER TEMPS SLIGHTLY. OTHERWISE NO MAJOR CHANGES. && .BIS WATCHES/WARNINGS/ADVISORIES... ...FLOOD WATCH NORTH CENTRAL AND EASTERN PART OF SOUTH CENTRAL THROUGH THIS MORNING... && VINING
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 518 AM CST SAT MAR 27 2004 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-281117- ADAMS ND-BILLINGS ND-BOTTINEAU ND-BOWMAN ND-BURKE ND-BURLEIGH ND- DICKEY ND-DIVIDE ND-DUNN ND-EMMONS ND-FOSTER ND-GOLDEN VALLEY ND- GRANT ND-HETTINGER ND-KIDDER ND-LA MOURE ND-LOGAN ND-MCHENRY ND- MCINTOSH ND-MCKENZIE ND-MCLEAN ND-MERCER ND-MORTON ND-MOUNTRAIL ND- OLIVER ND-PIERCE ND-RENVILLE ND-ROLETTE ND-SHERIDAN ND-SIOUX ND- SLOPE ND-STARK ND-STUTSMAN ND-WARD ND-WELLS ND-WILLIAMS ND- INCLUDING THE CITIES OF...BISMARCK...BOTTINEAU...BOWMAN...CROSBY... DICKINSON...JAMESTOWN...MINOT AND WILLISTON 518 AM CST SAT MAR 27 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS...SOME WITH HEAVY RAIN...WILL CONTINUE TODAY OVER CENTRAL NORTH DAKOTA. A FLOOD WATCH REMAINS IN EFFECT UNTIL NOON TODAY FOR MUCH OF CENTRAL NORTH DAKOTA INCLUDING MINOT AND JAMESTOWN. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. VINING
NDZ033>036-041-042-044>046-271030- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 333 AM CST SAT MAR 27 2004 ...SEVERE THUNDERSTORM WATCH #34 HAS BEEN CANCELLED...GRANT... EMMONS...HETTINGER...ADAMS...KIDDER...BURLEIGH...STARK...MORTON AND SIOUX COUNTIES...HAS BEEN CANCELLED. VINING
The Bismarck radar (KBIS), 116 km away, was scanning. The volume nearest the first event began at 12:00 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2004Every state in 2004This day in weather historyWarnings in North Dakota, March 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5387062.